Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1985, Volume 26, Number 4, Pages 68–78 (Mi smj7026)  

This article is cited in 2 scientific papers (total in 2 papers)

Criteria for canonicalness of cyclic quotients of regular and nondegenerate singular double points

S. V. Konyagin, D. G. Markushevich

Moscow

Full text: PDF file (1410 kB)

English version:
Siberian Mathematical Journal, 1985, 26:4, 530–539

Bibliographic databases:

UDC: 513.6
Received: 21.03.1983

Citation: S. V. Konyagin, D. G. Markushevich, “Criteria for canonicalness of cyclic quotients of regular and nondegenerate singular double points”, Sibirsk. Mat. Zh., 26:4 (1985), 68–78; Siberian Math. J., 26:4 (1985), 530–539

Citation in format AMSBIB
\Bibitem{KonMar85}
\by S.~V.~Konyagin, D.~G.~Markushevich
\paper Criteria for canonicalness of cyclic quotients of regular and nondegenerate singular double points
\jour Sibirsk. Mat. Zh.
\yr 1985
\vol 26
\issue 4
\pages 68--78
\mathnet{http://mi.mathnet.ru/smj7026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0804019}
\zmath{https://zbmath.org/?q=an:0633.14002}
\transl
\jour Siberian Math. J.
\yr 1985
\vol 26
\issue 4
\pages 530--539
\crossref{https://doi.org/10.1007/BF00971300}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1985C314900007}


Linking options:
  • http://mi.mathnet.ru/eng/smj7026
  • http://mi.mathnet.ru/eng/smj/v26/i4/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Izv. Math., 59:1 (1995), 159–187  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Vedernikov, “Finite groups with subnormal Schmidt subgroups”, Algebra and Logic, 46:6 (2007), 363–372  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:5
    Full text:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021